# SDR KY7A2023012038

- Difficulty date: December 16, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N398DC
- Make and model: Dorner DO328300
- Aircraft serial: 3206
- Aircraft time: 9,419 hours, 9,249 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Failed
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MAIN CABIN DOOR SWITCH FAILED ON TAKEOFF ROLL.  CLEANED PROXIMITY SWITCHES.
